# SDR USAA2009060891426

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 34,882 hours, 13,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2162
- Condition: No Test
- Location: Cabin
- Part time: 34,211 hours, 13,336 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK A-10 - PHX - CABIN FWD EMERGENCY POWER SUPPLY UNIT WILL NOT SELF-TEST.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
